# SDR YENA200441

- Difficulty date: July 23, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 4,062 hours, 1,468 cycles
- Engine: Iae V2500A1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER OBSERVED BURNING RUBBER SMELL IN ROW 19 LT SIDE.  ODOR WENT AWAY AFTER FEW MINUTES.COMPLIED WITH INFO NOTICE 2004-T023TR.  NO ABNORMALITIES NOTED, COULD NOT CONFIRM THE BURNING SMELL.  OK FOR SERVICE.
